×

Found 882 Documents (Results 1–100)

100
MathJax

On the stability, integrability and boundedness analyses of systems of integro-differential equations with time-delay retardation. (English) Zbl 1467.45015

PDF BibTeX XML Cite
Full Text: DOI

Estimates for solutions to a class of nonautonomous systems of neutral type with unbounded delay. (English. Russian original) Zbl 1484.34158

Sib. Math. J. 62, No. 3, 468-481 (2021); translation from Sib. Mat. Zh. 62, No. 3, 583-598 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Estimates for exponential decay of solutions to one class of nonlinear systems of neutral type with periodic coefficients. (English. Russian original) Zbl 1469.34106

Comput. Math. Math. Phys. 60, No. 4, 601-609 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 4, 612-620 (2020).
MSC:  34K40 34K25 34K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification